記事
Icons representing pdf

A remark on global solutions to nonlinear Klein-Gordon equation with a special quadratic nonlinearity in two space dimensions (Harmonic Analysis and Nonlinear Partial Differential Equations)

Material type
記事
Author
加藤, 淳ほか
Publisher
京都大学数理解析研究所
Publication date
2009-11
Material Format
Digital
Journal name
数理解析研究所講究録別冊 B14
Publication Page
p.17-25
View All

Holdings of Libraries in Japan

This page shows libraries in Japan other than the National Diet Library that hold the material.

Please contact your local library for information on how to use materials or whether it is possible to request materials from the holding libraries.

other

  • Kyoto University Research Information Repository

    Digital
    You can check the holdings of institutions and databases with which 学術機関リポジトリデータベース(IRDB)(機関リポジトリ) is linked at the site of 学術機関リポジトリデータベース(IRDB)(機関リポジトリ).

Bibliographic Record

You can check the details of this material, its authority (keywords that refer to materials on the same subject, author's name, etc.), etc.

Digital

Material Type
記事
Author/Editor
加藤, 淳
小澤, 徹
Author Heading
加藤, 淳 カトウ, ジュン
小澤, 徹 オザワ, トオル
Publication, Distribution, etc.
Publication Date
2009-11
Publication Date (W3CDTF)
2009-11
Periodical title
数理解析研究所講究録別冊
No. or year of volume/issue
B14
Volume
B14